# SDR UPS07M49237

- Difficulty date: January 23, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING L/E LWR COMPT STA XORS 558 FOUND UPPER DOUBLER PANEL CRACKED AS MARKED.  LEFT WING L/E LWR COMPT STA XORS 558 UPPER DOUBLER REMOVED PER SRM 51-31-01, V2R 2, R38.  REPAIR DOUBLER FILLER ANGLES FAB & HOLES DRILLED PER SRM 57-10-00 -00, FIG 258, TEMP R.57-5.  BEAM DOUBLER DAMAGED PORTIONED TRIMMED & RE-INSTALLATION PER SRM 57-10-00 FIG 258 TEMP R.57.5L, FOUND SATISFACTORY.
